Les voisinages ouverts réguliers
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 2, p. 253-293
@article{ASENS_1973_4_6_2_253_0,
     author = {Siebenmann, Laurent and Guillou, Lucien and H\"ahl, H.},
     title = {Les voisinages ouverts r\'eguliers},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 6},
     number = {2},
     year = {1973},
     pages = {253-293},
     doi = {10.24033/asens.1248},
     zbl = {0294.57009},
     mrnumber = {48 \#9732},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1973_4_6_2_253_0}
}
Siebenmann, L.; Guillou, L.; Hähl, H. Les voisinages ouverts réguliers. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 2, pp. 253-293. doi : 10.24033/asens.1248. http://www.numdam.org/item/ASENS_1973_4_6_2_253_0/

[1] N. Bourbaki, Éléments de mathématiques, Topologie générale, Livre I (4e éd.), Hermann, Paris, 1965.

[2] M. Brown, A proof of the generalized Schoenflies theorem (Bull. Amer. Math. Soc., vol. 66, 1960, p. 74-76). Cf. aussi A. Douady, Plongement des sphères [Séminaire Bourbaki, 13e année (1960-1961), fasc. 1 (2e éd.), n° 205]. | Numdam | Zbl 0132.20002

[3] M. Brown, The monotone union of open n-cells is an open n-cell (Proc. Amer. Math. Soc., vol. 12, 1961, p. 812-814). | MR 23 #A4129 | Zbl 0103.39305

[4] L. Guillou et H. Hähl, Les voisinages ouverts réguliers: Critères homotopiques d'identification (à paraître). | Numdam

[5] P. Holm, The microbundle representation theorem (Acta Mathematica, vol. 117, 1967, p. 191-213). | MR 34 #8427 | Zbl 0148.17502

[6] R. C. Kirby et L. C. Siebenmann, Some basic theorems for topological manifolds (preprint).

[7] J. M. Kister, Microbundles are fiber bundles (Ann. of Math., vol. 80, 1964, p. 190-199). | MR 31 #5216 | Zbl 0131.20602

[8] S. Kobayashi et K. Nomizu, Foundations of Differential Geometry, I, Interscience, New-York, 1963. | MR 27 #2945 | Zbl 0119.37502

[9] N. H. Kuiper et R. K. Lashof, Microbundles and bundles, I (Invent. Math., vol 1, 1966, p. 1-17). | MR 35 #7339 | Zbl 0142.21901

[10] B. Mazur, The method of infinite repetition in pure topology I (Ann. of Math., vol. 80, 1964, p. 201-226). | MR 29 #6477 | Zbl 0133.16506

[11] L. C. Siebenmann, The obstruction to finding a boundary for an open manifold of dimension ≥ 5 (Thesis, Princeton, 1965).

[12] L. C. Siebenmann, On the homotopy type of compact topological manifolds (Bull. Amer. Math. Soc., vol. 74, 1968, p. 738-742). | MR 37 #3567 | Zbl 0165.56703

[13] L. C. Siebenmann, Deformation of homeomorphisms on stratified sets (Comment. Math. Helv., vol. 47, 1972, p. 123-163). | MR 47 #7752 | Zbl 0252.57012

[14] L. C. Siebenmann, Regular open neighborhoods (General Topology and its applications, vol. 6, 1973, p. 51-61). | MR 51 #6831 | Zbl 0276.57003

[15] L. C. Siebenmann, Some locally triangulable compact metric spaces that are not simplicial complexes.

[16] L. C. Siebenmann, L. Guillou et H. Hähl, Les voisinages ouverts réguliers: Critères homotopiques d'existence (à paraître).

[17] J. R. Stallings, Lectures on polyhedral topology, Tata Institute of Fundamental Research, Bombay, 1968. | Zbl 0182.26203

[18] E. C. Zeeman, Seminar on combinatorial topology, mimeographed, Bures-sur-Yvette and University of Warwick, 1963.